# SDR FDEA200910213634

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792REVB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1320 TO BS 1540, LBL 24 SEAT TRACK CORRODED.   REMOVED AND REPLACED WITH A NEW REPAIR SEAT TRACK IAW SRM 53-00-52 REV. 98 FIG. 201.  THIS RPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
